Department of Mathematics

Czech Technical University in Prague

Trojanova 13
120 00 Prague 2
Czech Republic




tel : 420 224358549
fax: 420 224918643
  Email to: burdik@kmlinux.fjfi.cvut.cz




Research and Publications

    Recent papers of C. Burdik:

  1. Thermal entanglement of the spin-1/2 diamond chain Journal of Physics Conference Series vol. 343 (2012).
  2. Magnetization and concurrence on decorated zigzag ladder. Journal of Physics Conference Series vol. 343 (2012).
  3. On representations of Higher Spin symmetry algebras for mixed-symmetry HS fields on AdS-spaces. Lagrangian formulation,Conference Series vol. 343 (2012).
  4. Generalized Nonlinear Chiral Supermultiplet. Journal of Physics Conference Series vol. 343 (2012).
  5. The New Formulas for the Eigenvectors of the Gaudin Model in the so(5) Case , Physics of Atomic Nuclei,vol. 74, issue 6 (2011).
  6. Highest Weight Representation for Sklyanin Algebra sl(3)(u) with Application to the Gaudin Model , Physics of Atomic Nuclei, vol. 74, issue 6 (2011).
  7. q-Analog of Gelfand-Graev basis for the noncompact quantum algebra $U_q(u(n,1))$, SIGMA 6 (2010), 010, 13 pages
  8. The adjoint representation of quantum algebra U_q(sl(2)), Jour. Non. Math. Phys. Volume: 16 Issue: 1 Pages: 63-75 Published: MAR (2009)
  9. Remarks on Multidimensional Conformal Mechanics, SIGMA 5 (2009), 004, 8 pages
  10. Decomposition of the Enveloping Algebra $so(5)$, GENERALIZED LIE THEORY IN MATHEMATICS, PHYSICS AND BEYOND Pages: 297-302 Published: 2009
> older publications